# SDR HALA2023052500113

- Difficulty date: May 24, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 43,615 hours, 6,837 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 29,932 hours, 4,836 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - UPON ENGINE #2 SHUTDOWN, FOUND FUEL LEAKING FROM FUEL PUMP DRAIN MAST. TROUBLESHOT PER TSM 71-00-00-810-915-A. CLEANED DUMP VALVE PER 25-40-45801. REMOVED AND REPLACED LUBE FLOW FILTER PER AMM 73-12-42. LEAK CHECK GOOD AFTER IDLE RUN. OK FOR SERVICE
